# SDR ASMF200405026

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 42,231 hours, 29,740 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Part serial: 25871
- Condition: Cracked
- Location: Cockpit
- Part time: 150 hours, 150 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN INFORMED THAT DURING FLIGHT RT WINDSHIELD PANEL CRACKED (EXTERNAL SIDE). WINDSHIELD PANEL ASSY WAS REPLACED IAW MM 56-10-2, TESTS CORRECT.
